# SDR FDEA200911043829

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND BAY CTR TANK LWR SKIN AT APPROX STA 916 RBL 40, JUST INBD OF DRAG ANGLE WITH CORROSION.  CORROSION ON CTR TANK LWR SKIN AT STA 916 REPAIRED IAW EA F-5710-133422. (TITLE: SEVERAL AREAS OF CORROSION ON RT CTR WING LWR SKIN).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
